ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Finite field computation technique for exact solution of systems of linear equations and interval linear programming problems

Krishnamurthy, EV (1977) Finite field computation technique for exact solution of systems of linear equations and interval linear programming problems. In: International Journal of Systems Science, 8 (10). 1181 -1192.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

An error-free computational approach is employed for finding the integer solution to a system of linear equations, using finite-field arithmetic. This approach is also extended to find the optimum solution for linear inequalities such as those arising in interval linear programming probloms.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Ltd.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jan 2010 09:29
Last Modified: 21 Jan 2010 09:29
URI: http://eprints.iisc.ernet.in/id/eprint/24345

Actions (login required)

View Item View Item